MAUDE Adverse Event Report: MICROLINE SURGICAL INC RENEW HANDPIECE, 34CM, REUSABLE; ELECTROSURGICAL HANDPIECE, ELECTRODE/MONOPOLAR/REUSABLE

MICROLINE SURGICAL INC RENEW HANDPIECE, 34CM, REUSABLE; ELECTROSURGICAL HANDPIECE, ELECTRODE/MONOPOLAR/REUSABLE
Model Number 3904
Medical Device Problem Code Arcing (2583)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is being returned to microline surgical, inc.Once an investigation is complete, a final adverse event report will be submitted.
 
Event or Problem Description
Patient had arce inside while product (handle & scissor tip) were connected to monopolar.Arcing event occurred.Scissor tip 3142 was connected to handle 3904.

Brand Name
RENEW HANDPIECE, 34CM, REUSABLE
Common Device Name
ELECTROSURGICAL HANDPIECE, ELECTRODE/MONOPOLAR/REUSABLE
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key19371532
Report Number1223422-2024-00017
Device Sequence Number7688706
Product Code GEI
UDI-Device Identifier00811099010548
UDI-Public00811099010548
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K962119
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3904
Device Catalogue Number3904
Device Lot Number00121158
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown